International Journal of Scientific and Research Publications

Home
About Us
Editorial Board

Online Publication

Log In
New User?
       Register Now!
Forgot Password?
       Email Password!


Call For Papers

Call for Research Paper

Authors

Online Submission
Paper Submission Guidelines
Online Publication Charge
Print Publication Charge
How to publish research paper
Publication Certificate
Research Catalogue
Resources
FAQs

Reviewer

Join Reviewer Panel
Reviewer Guidelines

IJSRP Publications

E-Journal
Print Journal

Downloads

IJSRP Paper Format
Instructions

Contact Us

Feedback Form
Contact Us
Site Map

IJSRP, Volume 9, Issue 1, January 2019 Edition [ISSN 2250-3153]



      M. A. Mungadi A.A. Haliru S. Abdulrahman and M. S. Magami

Abstract: In this paper we provide another method of constructions of direct product of B-algebra using a class of AUNU Permutation Pattern, were we used cycles of AUNU permutation pattern for the construction of direct product of B-algebra which yield some result, the pattern was also applied in graph theory.

[Reference this Paper]   [BACK]

Ooops! It appears you don't have a PDF plugin for this barrPostingser. you can click here to download the PDF file.

Reference this Research Paper (copy & paste below code):

M. A. Mungadi A.A. Haliru S. Abdulrahman and M. S. Magami (2019); Direct Product of B-Algebra Using Some Cycles of Aunu Permutation Pattern; Application in Graph Theory; International Journal of Scientific and Research Publications (IJSRP) 9(1) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.9.01.2019.p8592

IJSRP PUBLICATIONS

Home

About Us
Editorial Board
Call for Paper

Call for Research Paper
Paper Status
IJSRP Paper Format
Join Us

Download e-journal
Join Forum
Invite Friends
Subscribe
Get Social with Us!



Copyright © 2011-2016, IJSRP Inc., All rights reserved.